Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
152 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Could Headache Be The Side Effect Of Taking Overdose Of Vicodin Tablets?

I was taking vicodin for pain relief while fighting a wound infection. I accidently took 5 pills in a 3 hour period. Then I went off of it completely. I have a head ever since then (about 60 hours). Still having headaches. Could the headaches still be related to the vicodin?
Fri, 7 Mar 2014
Report Abuse
Ophthalmologist 's  Response
Hello
It seems from the history that you are prescribed with vicodin tablets for pain relief. Vicodin is a analgesic drug and it used for pain relief and it contains acetaminophen and hydrocodone.
Vicodin is not known to cause headache as a side effect of the drug. Hence headache is not related to using of the drug, vicodin.

Thank you
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in


Recent questions on Hydrocodone/paracetamol


Loading Online Doctors....
Could Headache Be The Side Effect Of Taking Overdose Of Vicodin Tablets?

Hello It seems from the history that you are prescribed with vicodin tablets for pain relief. Vicodin is a analgesic drug and it used for pain relief and it contains acetaminophen and hydrocodone. Vicodin is not known to cause headache as a side effect of the drug. Hence headache is not related to using of the drug, vicodin. Thank you